# SDR AWXA200400997

- Difficulty date: August 15, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D534800203420000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 1.5 INCH CRACK WAS FOUND IN LT AFT OB TRAY (WEB) BETWEEN FR 68 AND FR 69, OB OF BEAM Y1292 LT.  MAINTENANCE REMOVED CRACKED LT AFT OB TRAY FROM FR 68 TO FR 69, Y1732 LT TO Y1792 LT;  FABRICATED A NEW REPLACEMENT TRAY; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
